# SDR ALGA093898

- Difficulty date: March 23, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N5NBCT
- Make and model: Skrsky S76A
- Aircraft serial: 760109
- Aircraft time: 16,733 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: SB2559101
- Part serial: 0040
- Condition: Spalled
- Location: M/R Gearbox
- Part time: 536 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN GEARBOX DISASSEMBLED FOR METAL CONTAMINATION, FOUND BEARING BREAKING DOWN.
